# SDR 08FDEA02486

- Difficulty date: June 25, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 46,574 hours, 19,051 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N5090
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440-640, LBL 24, SEAT TRACK HAS DOUBLE DRILLED HOLES AND GOUGES AROUND   CLIPNUT HOLES.  REMOVED DAMAGE SEAT TRACK IAW SRM 51-40-02.  ALL DAMAGE TO SEAT TRACK IS OUT OF LIMITS PER SRM 53-00-52.  FABRICATED A NEW SEAT TRACK, ON TRAVELER NR T8/741233, AND INSTALLED IAW SRM 51-40-02 AND 53-00-52.  ALSO FABRICATED 2 ANGLES, 1 PLATE AS PART OF REPAIR FOR SEAT TRACK.  THIS IS A CATEGORY "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING.
